# SDR ECQR2014092500131

- Difficulty date: September 8, 2014
- Submitted: September 25, 2014
- Operation: General aviation
- Aircraft: N624FT
- Make and model: Piper PA-28-161
- Aircraft serial: 287916446
- Engine: Lyc O320*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Part serial: 13050063
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ENGINE O/H AND INSTALLED 1/24/2014.  ON 8/12/14 ENGINE STALLED AFTER LANDING AND ENGINE STALLED TAXIING ON RUNWAY, TWICE.  8/22/14, 9/5/14, REPLACED CARBURETOR AT 206.3 HRS.  AFTER 3RD WRITE UP, BOTH MAGNETOS WERE REMOVED.  LT MAG 4371 FOUND EVIDENCE OF FLASHOVER IN DISTRIBUTOR BLOCK AS WELL AS A LOOSE DISTRIBUTOR POINT. BURNED WIRES NPN CESS PACK.  REPLACED LT MAG, RT MAG 4370, WAS NOT FIRING ON NEW LEAD.  REPAIRED RT MAG, OPS GOOD ON GROUND.  PENDING OPS FLIGHT.
